MathSciNet Relay Station
MathSciNet bibliographic data
MR2262932 16E05 (13D25 18E30)
Iyengar, Srikanth; Krause, Henning Acyclicity versus total acyclicity for complexes over Noetherian rings. Doc. Math. 11 (2006), 207–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement